# SDR SWAA2022012719277

- Difficulty date: August 1, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PNL 120BF HAS CORROSION AROUND EDGES / LOCATED; DRILLED AND COUNTERSUNK NEW FWD CARGO BAY FLOOR PNL 120BF MAT'L 2024T3 .071 LOT #1291186 I.A.W SRM 51-40-05-0G-0; DWG 453A1610 ID0017 REV A; AND SRM 51-40-08-0G-0. APPLIED ALODINE AND PRIMER I.A.W AMM 51-21-41-370-802 AND AMM 51-21-72-370-804. CORROSION ON ORIGINAL CARGO FLOOR PANEL 120BF EXCEEDS 3' IN LENGTH. DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 8612C 25AUG17 INSP 379 23AUG17
